MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS STRAIGHT NECK 0° - 8MM - M

KERI MEDICAL SA TOUCH - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS STRAIGHT NECK 0° - 8MM - M
Model Number NTO08
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
I was reported that a patient underwent a joint arthroplasty on (b)(6) 2026.Two weeks post revision, the patient lifted his grandchild and the device dislocated.The surgeon performed a closed reduction at his under fluoroscopy; however, the patient reported that the device felt unstable and was "popping out." therefore, the patient underwent revision surgery and the surgeon and observed laxity in the joint space; the neck was revised.
 
Additional Manufacturer Narrative
The investigation related to this event is ongoing.At this time, the available information is insufficient to determine a definitive root cause or whether the device contributed to the reported event.A supplemental mdr will be submitted to fda upon completion of the investigation and when additional information becomes available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated:b6, h3, h6.The reported event could be confirmed since the affected device was returned for investigation.After a thorough investigation (medical imaging, returned device analysis, dhr review, and complaint history review), the most probable root cause of the dislocation of the device is related to the patient not following post-operative restrictions.Specifically, the patient reported returning to physical activity less than two weeks after surgery.As outlined in the device instructions for use (ifu), "never intentionally do movements which could lead to the prosthesis dislocation.The device is not designed to withstand the stress of weight bearing, excessive load bearing, or excessive physical activity.".

Brand Name
TOUCH - CMC1 PROSTHESIS
Common Device Name
TOUCH® - CMC1 PROSTHESIS STRAIGHT NECK 0° - 8MM - M
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ   1228
MDR Report Key25484781
Report Number3024706750-2026-00048
Device Sequence Number13253231
Product Code SFA
UDI-Device Identifier07640181160020
UDI-Public07640181160020
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNTO08
Device Catalogue NumberNTO08
Device Lot Number9359
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Supplement Date Received by Manufacturer07/06/2026
Initial Report FDA Received Date06/12/2026
Supplement Report FDA Received Date07/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale